Discussions By Condition: I cannot get a diagnosis.

STD symptoms but NO STD please HELPPP!

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: Nychick89
  • October 29, 2006
  • 10:54 PM

I'm a 17 year old female, I've been having weird things going on with no explanation. The outer part of my vagina feels irritated, with slight itching, and at times a little sore, without having sexual intercourse. After sexual intercourse it itches and has a moderate burning sensation that lasts for a few days. My discharge also changes, at times I think its normal but sometimes it seems too white and thick, and sometimes too watery. I don't know if its normal for a woman to constantly have secretions, but I have to always wear panty-liners, or put toilet paper in my underwear because of the constant wetness. I also have pelvic pain, or lower abdominal pain (specifically near the ovaries) almost everyday. I have had 3 ultrasounds done, and have been tested for gonnorhea/chlamydia, candidas, bacterial vaginosis, etc. 4 times, every few months. No one can find out whats going on. Does anyone have ANY ideas of what could be going on? or what I should do.. or what to ask my doctor?? I'm clueless.

Also I'm not pregnant, and rarely have sex.
Have Never douched.

PLEASE ANY IMPUT WILL HELP!!
http://forums.wrongdiagnosis.com/images/misc/progress.gif

Reply Flag this Discussion

4 Replies:

  • Had this exact thing happen to me for a year!! I couldn't take it anymore!! I went to my gynocologist and she had me try everything .......and I, too, did not have any STD's. My gyno sent me to a vulvovaginal specialist (I didn't even know there was such a thing) ....here is the Dr. I went to......she is also the author of the bestseller book called "The V Book".Anyhow, what I had was a yeast infection (can you believe it??) I was so shocked. What the specialist told me was that the smears they do at a regular gyno office are the highest grade (because they are less expesive smears) and can often misdiagnose a yeast infection. She said, as a specialiist, she has a different test that that of a regular doctor. All it was was a yeast infection not picked up by, what you could call, "a lower grade test". Anyhow, treatment was very simple. I went on Diflucan for about 8 months. For the first two months I took one every week, then the next month every other week, then the next month every 3rd week, and so on. It went away and never had a problem again. Now, when I take antibiotics, the specialists told me to start Diflucan the day I start antibiotics because antibiotics can cause yeast infections) and then take a loading dose 2 days after the antibiotics and I have never had another yeast infection. Every primary care I tell about this keeps telling me that that treatment is obsured........but I guess that the specialist wouldn't be one of the top doctors around and sold a bestselling book if she didn't know what she was talking about..........and the treatment worked........thank god :) Good luck, your scenario is an exact replica of what mine was like!
    Anonymous 42789 Replies
    • November 6, 2006
    • 08:02 PM
    • 0
    Flag this Response
  • you said that you were tested for yeast (candidiasis) and it came up normal. that would have been my first suspicion.another thing to consider would be an allergic reaction to the spermicide if you are using any. I've had copious discharge following use of spermicides. You might also have some kind of other bacterial infection other than the main ones. You might push your doctors to test you for rarer things. I even read about a couple in this web site that has problems with e coli.
    Anonymous 42789 Replies
    • December 9, 2006
    • 02:00 AM
    • 0
    Flag this Response
  • Be sure to ask for a pap smear to rule out HPV.
    Anonymous 42789 Replies
    • December 10, 2006
    • 07:21 PM
    • 0
    Flag this Response
  • I don't know if you use condoms,but if you are latex allergic at all,this can cause itching problems and discharge.I figured this out after so many years.Also,douching is not a good idea unless you use just plain water.You don't want to upset the natural balance in your vagina.How do you know if you are latex allergic?I only figured it out after so many years because it is one of those things that presents itching and burning sensations that get worse with time.Also,you might try extra strength Vagisil cream(not powder)everyday just rub enough around on the outside of your vagina after bathing and wear pantiliners.I use Always extra long pantiliners because the glue to hold the pad to your underwear may have latex in it also.Trial and error with pads,but that is the one I found that is less irritating.Also,if you naturally have a discharge,always wear a pantiliner or maxipad.Panthose and tight clothing can also cause this problem.Good luck.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.